# SDR DALA2014101005524

- Difficulty date: October 9, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON AFT UPPER INTERCOSTAL OF RT AFT OVERWING EMERGENCY EXIT DOOR.  CRACK ON PAN WAS STOPPED AND REPAIR DOUBLER WAS FABRICATED PAINTED AND INSTALLED IAW SRM 52-05D, FIG 51.
